# SDR ASAA2022051138264

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 1,287 hours, 373 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 2566M05P04
- Part serial: WYGP5445
- Condition: Leaking
- Location: #2 Engine
- Part time: 1,287 hours, 373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON AIRCRAFT ARRIVAL, FOUND POSSIBLE FUEL LEAK COMING FROM #2 ENGINE. GROUNDED - YES. PERFORMED B737-9 AMM TASK 71-71-00 ENGINE VENT AND DRAIN INSPECTION ON #2 ENGINE. FOUND FUEL LEAKING FROM DRAIN MAST FUEL PUMP PAD. LEAK RATE BEYOND SERVICEABLE LIMIT. SUBTASK AMM 71-71-00-220-011-G00 (10)(B) 3) STATES REPLACE MAIN FUEL PUMP. REMOVED AND REPLACED #2 ENG MAIN FUEL PUMP. LEAK AND OPS CHECK GOOD REF AMM 73-11-01. GROUND VERIFICATION SUCCESSFUL.
